Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Catino - Z. Djadli - C. B. Ndiaye

A sphere theorem on locally conformally flat even-dimensional manifolds

created by catino on 24 Feb 2009
modified on 28 Jul 2011

[BibTeX]

Published Paper

Inserted: 24 feb 2009
Last Updated: 28 jul 2011

Journal: Manuscripta Math.
Volume: 136
Pages: 237-247
Year: 2011

Abstract:

In this paper, we prove that a closed even-dimensional manifold which is locally conformally flat with positive scalar curvature, positive Euler characteristic and which satisfies some additional condition on its curvature is diffeomorphic to the sphere or the projective space.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1